Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A method of inverting large matrices of special form


Authors: H. I. Meyer and B. J. Hollingsworth
Journal: Math. Comp. 11 (1957), 94-97
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0086381-2
MathSciNet review: 0086381
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fox, ``Practical solution of linear equations and inversion of matrices,'' NBS Applied Mathematics Series No. 39, U. S. Gov. Printing Office, Washington, D. C., 1954. MR 0065259 (16:404h)
  • [2] R. A. Frazer, W. J. Duncan, & A. R. Collar, Elementary Matrices (Sect. 4.9), Cambridge University Press, New York, 1950.
  • [3] P. Stein & E. L. Peck, ``On the numerical solution of Poisson's equation over a rectangle,'' Pac. J. of Math., v. 5, 1955, p. 999-1011. MR 0088799 (19:582c)
  • [4] H. M. Wagner, Matrix Inversion on an Automatic Calculator by Row and Column Partitioning, RAND Corp. Report P-417, 1953.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0086381-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society